# SDR HNAA2019101500308

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,793 hours, 42,915 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Burned
- Location: Row 6bc
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SMOKE ODOR NOTICED IN COCKPIT AND CABIN.  ODOR INCREASED IN THE CABIN DURING DESENT.  ODOR DISAPAITED ON LANDING. NO EICAS MESSAGES.   MX TROUBLESHOT THE ISSUE, FOUND A BURNED BULB AT ROW 6BC WITH SLIGHT HINT OF ODOR,  RAN PACK. NO ASSOCIATED ODORS.
